# SDR FDEA202012053068

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,485 hours, 30,779 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHILE DECELERATING HEARD AND FELT A THUD.  SUSPECT POSSIBLE LOAD SHIFT.  RAMP REPORTED CAN UNSECURED IN LOWER FORWARD BELLY, ALLOWING CAN TO SHIFT BETWEEN LOCKS, APPROXIMATELY 5 FEET FORWARD AND AFT.  PERFORMED INSPECTION ON PALLET LOCKS, NO DEFECTS NOTED AT THIS TIME.  ALL LOCKS OPERATE NORMALLY.  NO OTHER DAMAGE NOTED AS A RESULT OF LOOSE CAN IN FORWARD BELLY, IAW AMM 25-50-00-06-01, 25-52-33-04-01, AND 25-52-33.  A/C OK TO CONTINUE.
